# SDR SWAA2023052451314

- Difficulty date: May 22, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N480WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33998
- Aircraft time: 63,172 hours, 37,422 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Loose
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SERVICE DOOR; EMERGENCY EXIT LENSE-LOOSE.<[01] OK TO CONTINUE ON TLD PER EA M-21-133-00720; SECURED LENSE IN POSITION ABOVE FWD SERVICE DOOR.
